Topological cubic polynomials with one periodic ramification point

MATTHIEU ARFEUX, Jan Kiwi

Research output: Contribution to journalArticlepeer-review

Abstract

For n ≥ 1, consider the space of afine conjugacy classes of topo-logical cubic polynomials f : C → C with a period n ramification point. It is shown that this space is a connected topological space.

Original languageEnglish
Pages (from-to)1799-1811
Number of pages13
JournalDiscrete and Continuous Dynamical Systems- Series A
Volume40
Issue number3
DOIs
StatePublished - 2020
Externally publishedYes

Keywords

  • Cubic polynomials
  • Periodic curves
  • Topological polynomials

Fingerprint

Dive into the research topics of 'Topological cubic polynomials with one periodic ramification point'. Together they form a unique fingerprint.

Cite this